MAUDE Adverse Event Report: BLUEWIND MEDICAL LTD REVI SYSTEM; IMPLANTED TIBIAL ELECTRICAL URINARY CONTINENCE DEVICE

BLUEWIND MEDICAL LTD REVI SYSTEM; IMPLANTED TIBIAL ELECTRICAL URINARY CONTINENCE DEVICE
Model Number MA-1007-0600_US_CM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 11/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Bluewind medical employee made aware of infection and device removal completed approximately on 08 november 2024.Per the physician, stitches were removed because the wound opened, had pus and could not walk.Patient went to hospital for iv antibiotics.
 
Additional Manufacturer Narrative
Bluewind medical is providing this report in compliance with fda 21cfr part 803.The device was explanted due to wound complication.As a result, a design history record review was performed to confirm the sterility of the implant.

Brand Name
REVI SYSTEM
Common Device Name
IMPLANTED TIBIAL ELECTRICAL URINARY CONTINENCE DEVICE
Manufacturer (Section D)
BLUEWIND MEDICAL LTD
6 maskit street
herzliya, 46140 02
IS  4614002
Manufacturer (Section G)
BLUEWIND MEDICAL LTD.
6 maskit street
herzliya, tel aviv 46140 02
IS   4614002
Manufacturer Contact
jason woehrle
6 maskit street
herzliya, tel aviv 46140-02
IS   4614002
MDR Report Key20909332
Report Number3012239564-2024-00004
Device Sequence Number7845854
Product Code QXM
UDI-Device Identifier07290017912011
UDI-Public07290017912011
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K240037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/01/2025
Device Model NumberMA-1007-0600_US_CM
Device Catalogue NumberMA-1007-0600_US_CM
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2024
Initial Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale